# SDR DALA2025031902083

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 77,460 hours, 30,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 IN REF TO NRC 00384 CORROSION OUT OF LIMITS ON RH SIDE PLATE BTW STA:1530-1570 AT AFT CARGO COMPARTMENT AREA IT IS OUT LIMITS PER B757-200 SRM 53-00-53-1A PROCEDURE 1, ALLOWABLE DAMAGE 1, FIG 101 DETAIL V. CORRECTIVE ACTION: SUMMARY OF NRC 00597: RH SIDE PLATE BTW STA:1530-1570 AT AFT CARGO COMPARTMENT WAS REPAIRED DUE CORROSION LEVEL 2 PER B757- 200 SRM 53-00-53-2R PROCEDURE 2 REPAIR 2. (0865045)
